# SDR ASOA2015030512338

- Difficulty date: February 16, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 15,568 hours, 10,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT FS 295.00, BETWEEN STR 27 + 26R.  REMOVED CORROSION AT STA 295.00 STR27 & 26R IAW SRM 51-21-06-001-001-A01.  COMPLIED WITH STS EA 32-2015-065, REV NC DATED 2/20/15.
